# SDR C2XA00CL030

- Difficulty date: March 21, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 852701
- Part serial: A13908
- Condition: Cracked
- Location: Rt Mlg
- Part time: 303 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE - FLT 4053 - THE CREW REPORTED THAT ON TAKEOFF ROLL, RECEIVED NR 1 THRUST REVERSER DISAGREE MESSAGE ALONG WITH A SPOILER OPEN MESSAGE.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT NR 2 WOW PROXIMITY SENSOR IAW EMB-145 MM 32-63-01.  MAINTENANCE ALSO REPAIRED RIGHT OUTBOARD HUB CAP WHEEL SPEED TRANSDUCER DRIVE CLIP.  PERFORMED OPERATINOAL CHECKS OF N1 THRUST REVERSER IAW 78-31-01.  OPERATIONAL CHECKS OF THE SPOILERS WERE DONE IAW 27-62-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
